# SDR DALA2022092606299

- Difficulty date: September 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 92,474 hours, 42,017 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 675 - DIV - TO CVG DUE TO LOSS OF RIGHT ENGINE GENERATOR WITH APU ON MEL. CORRECTIVE ACTION: REPLACED GCU AND RT IDG, LK CK AND OPS CHECK GOOD. APU REPLACED.
